# SDR COMA0660234

- Difficulty date: March 8, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 7,811 hours, 6,387 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5572 - DURING CLIMBOUT OF CVG RECEIVED A LEFT COWL ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE LEFT ENGINE COWL ANTI-ICE VALVE.
